# SDR 95UAL900295

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 4950242
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXPERIENCED STRONG ODOR AFTER TAKEOFF.  ODOR WAS EVIDENT THROUGHOUT CABIN AND FLIGHT RETURNED TO BOSTON.  THE SOURCE OF THE ODOR WAS AN OIL LEAK FROM THE APU OIL COOLER ASSEMBLY AT THE IN OIL LINE UNION.  OIL COOLER WAS REPLACED AND OPERATIONALLY CHECKED NORMAL.
